The Stacks project

Bibliography entry Auslander-Buchsbaum

author
Auslander, Maurice and Buchsbaum, David A.
title
Homological dimension in local rings
year
1957
journal
Trans. Amer. Math. Soc.
volume
85
pages
390–405

@ARTICLE{Auslander-Buchsbaum,
    AUTHOR = "Auslander, Maurice and Buchsbaum, David A.",
    TITLE = "Homological dimension in local rings",
    JOURNAL = "Trans. Amer. Math. Soc.",
    VOLUME = "85",
    YEAR = "1957",
    PAGES = "390--405"
}

      

This item is referenced in 1 tag:

  • in Section 10.110: Auslander-Buchsbaum